# SDR IPXA09B55849

- Difficulty date: May 4, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 72,472 hours, 12,526 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 65B15180207
- Part serial: 001964
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D RT WING - NR 18 VC FLAP BULLNOSE FAIRING SURFACE SKIN FOUND CRACKED.  RT WING NR 18 VC FLAP BULLNOSE FAIRING SKIN REPAIRED AS PER SRM 57-43-02 FIG 20 REPAIR 2 REV11, MATERIAL 202473 .056IN & REPAIR SIZE 4 .75 X 10 INCH.
